# SDR SWAA2025121651775

- Difficulty date: December 12, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 64,946 hours, 42,407 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Screw
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT DOOR HANDLE HOUSING MISSING SCREW LEFT OVERWING EMERGENCY EXIT DOOR HANDLE HOUSING MISSING SCREW.   REPLACED LT OVERWING EMERGENCY EXIT DOOR HANDLE HOUSING SCREW IAW AMM 12-25-22.
